Skip to content
Includes Expert Content
sexual side-effects
avatar
An_243575 posted:
I'm on my way to turning 52 and always had a healthy sex life with my wife. I've read these discussions with interest and can add two comments. First, I've been on Paxil for over 10 years and the first months were tough as I could get erect, but not ejaculate. Finally, after about six weeks, it happened via masterbation and then, through intercourse. Now, ten years later, I've noticed a pattern of no problem erections but it takes a long time to ejaculate sometimes. Last week, my wife and I had intercourse Th,F, and only on Saturday was I able to cum via oral sex. Yesterday, I did again (to my particular amazement) though the amount was less of course. Still, I almost felt like my heart and lungs would give out, before I achieved orgasm-ejaculation. I know that my testosterone is lower but not abnormal and my libido seems strong but? Again, I get almost an instant erection when sex is initiated, but it takes me a while if at all to finish...
Reply
 
avatar
Amelia_WebMD_Staff responded:
Hi An,

I'm sorry to hear about your concern, but glad that the medication is no longer an issue. Delayed ejaculation is most often due to medication, growing older or developing a masturbation style that cannot be duplicated by your partner, according to this WebMD article .

While not always, ejaculation problems can also be a sign of an underlying medical concern, so I do hope that you will speak with your doctor about these changes. Why take a chance on your health and he/she may have some advice on treatment as well.

Take care and please keep us posted!
Amelia
 
avatar
mik7777 responded:
Hi

I was also suffering from the same problem and Kamagra helped me a lot in such a situation. So, i would recommend you to try Kamagra for once, it really works.
 
avatar
60scolt replied to mik7777's response:
the same problem you mention is not my situation-I don't have ED but trouble finishing-are you trying to sell Kamagra because the website you posted is for ED and not related to my problem...
 
avatar
mik7777 responded:
Hi

Premature Ejaculation is a serious problem in men and should be definitely cured.Kamagra fosters your erectile abilities.
 
avatar
Sheldon Marks, MD responded:
The SSRI medications such as paxil are well known for holding guys back, making it more challenging for some to reach orgasm. That is why we use these medications for men with premature ejaculation. Because each medication is different and each person reacts differently to each medication, if one causes a problem then your doctor can move things around and change meds to find one that helps with your mood and still does not mess with orgasms. The key is to do this only under the supervision of your doctor. Stopping or changing meds on your own can backfire and have serious consequences.


Helpful Tips

after 50
GIVE your other half $100 AND ASK FOR A PAIR Of SOX go and sit on the Lani and with a beer in hand or scotch in hand enjoy the hour (or ... More
Was this Helpful?
0 of 3 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.